MathSciNet Relay Station
MathSciNet bibliographic data
MR2014728 68Q70 (11B85 68Q45)
Allouche, Jean-Paul; Shallit, Jeffrey The ring of $k$-regular sequences. II. Words. Theoret. Comput. Sci. 307 (2003), no. 1, 3–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement